The asymptotic behavior of the real roots of Fibonacci-like polynomials
Annales mathematicae et informaticae, Tome 24 (1997), pp. 55-61
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_1997_24_a8,
author = {Ferenc M\'aty\'as},
title = {The asymptotic behavior of the real roots of {Fibonacci-like} polynomials},
journal = {Annales mathematicae et informaticae},
pages = {55--61},
year = {1997},
volume = {24},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_1997_24_a8/}
}
Ferenc Mátyás. The asymptotic behavior of the real roots of Fibonacci-like polynomials. Annales mathematicae et informaticae, Tome 24 (1997), pp. 55-61. http://geodesic.mathdoc.fr/item/AMI_1997_24_a8/